# SDR EGR2002F00011

- Difficulty date: October 10, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N886AH
- Make and model: Skrsky S76A
- Aircraft serial: 760153
- Engine: Allsn 250C*
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Part number: 6220876
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACH, VOR/ ILS SYSTEM.  NOSE OF AIRCRAFT, WATER INFILTRATION FROM RAIN.  SYSTEM RAMP CHECK AND FOUND WITH TOLERANCE AND SERVICEABLE.
